My friend suffered a Traumatic Brain Injury 19years ago. He has shown signs of mental decline the last couple years looking like dementia. He recently lost his mother who has been his sole provider and had to be put in a nursing home. He was having agitation and cursing out his care providers when he first moved in which is out of character for him. He has been showing the signs of dementia though but I think the outbursts were related to all of the recent losses and having his world turned upside down. They put him on seroquel 25mg at 8am and noon daily. He seems over-medicated and has difficulty talking without falling asleep and slurring his words. I had suggested that they consider lowing his dose or spreading out the times it is given. Thanks for any info you can give me.
You are most likely perfectly correct. TBI's all have some mood swings, and with all the changes and losses he's had, they should expect that. Oh the stories I could tell you about the ones I've cared for, lololol... Masso is right as usual, it takes a little getting used to it. I do wonder why they are giving it those times.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 1 answer
Posted 27 Nov 2014 • 2 answers
Posted 27 Aug 2015 • 2 answers
Posted 8 Jan 2016 • 2 answers
Posted 18 Jan 2016 • 2 answers